Medical Questions > Pregnancy Forum > Pregnancy Forum

palpitation, withdrawal syptom of anti-dep, affecting baby?

im having all the same symptoms wrist n chest pain..along palpi...i think this is a withdrawal syptom of anti-dep i hve taking for 5 years (left them now 4 months bak )...now i am 2months preg with first baby,,n its getting intense..i dont know now which doctor shud i goto,,?> n would it b affecting my baby? this is stressing me out even more..help needed
Did you find this post helpful?
|

User Profile
replied February 21st, 2012
Hello,

Welcome to ehealthforum

Antidepressants are never to be stopped abruptly and the doses are decreased gradually.It seems you are experiencing the effects due to coming off drugs.Kindly visit your treating Physician earliest and take the treatment accordingly.It requires a proper examination and evaluation of the medications to comment reagrding it.
Pregnant woman can take the medication if required and also you need to visit your Ob/Gyn for evaluation.
Take care!


|
Did you find this post helpful?
Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pregnancy , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.